Some Convexity Properties of Certain General Integral Operators
Vasile Marius Macarie and
Daniel Breaz
Abstract and Applied Analysis, 2012, vol. 2012, 1-7
Abstract:
The main object of the present paper is to discuss some extensions of certain integral operators and to obtain their order of convexity. Several other closely related results are also considered.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/267972.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/267972.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:267972
DOI: 10.1155/2012/267972
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().